BOSTON SCIENTIFIC - MARLBOROUGH SYMPHION¿ TISSUE REMOVAL SYSTEM FLUID MANAGEMENT ACCESSORIES; INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA
Back to Search Results |
| Model Number |
FG-0202 |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The exact age of the patient is unknown, however, it was reported the patient was over 18 years.Manufacturer: smc (b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
Note: this manufacturer report pertains to one of two devices used in the same procedure.Manufacturer report # 3005099803-2017-02791 pertains to the first symphion fluid management accessory and manufacturer report # 3005099803-2017-02792 to the second symphion management accessory.It was reported to boston scientific corporation on (b)(4) 2017 that a symphion fluid management accessory device was used during a polypectomy procedure performed on (b)(6) 2017.According to the complainant, during preparation, they received a faulty pressure sensor error message (captured in mfr report # 3005099803-2017-02791).A second fluid management accessory device was used but the same thing happened (captured in mfr report # 3005099803-2017-02792).The procedure was completed with a third symphion fluid management kit.There were no patient complications as a result of the event.The patient's condition at the conclusion of the procedure was reported to be fine.